Seroquel, Vipax Xr And Depression

Question

Asked by Maya

Seroquel, Vipax Xr And Depression

i've been on a combination of the 2 meds- seoquel XR and vipax XR, which my physiciatriet told me were supposed to work on my serotonine, dopamine and nuro..(something....). basically i was being treated for depression combined with ocd.

i was taking the meds regularely for months, didn't know what Vipax was doing for me - negatively or positively, so decided to taper it down.

i'm currently off Vipax XR and then decided i'd stop the seroquel as well.

on one of my recent visits to my doctor, she said it would be okay if i wanted to do this.

also, more than half a year ago, i became hooked on internet chats and have been chatting most of my time. i compulsively check who's online every so often and at night everytime the computer makes sounds i'll look up from my pillow to see if someone has logged in.

its disrupting my sleep, my relationships...everything.

i've been sleeping all day long and not sleeping nights.

yesterday i was suffering so much from lack of sleep that i took 100 mg seroquel at daytime and after hour or two fell asleep for couple of hours.

so i have noticed the seroquel does help me sleep.

anyways... i dk.. my phsyciatrist has recommended i see someone else, sais i am too stubborn to treat. so i have an appointement with a different shrink this wed.

my question is does seroquel treat depression alone (not just phycosis and mania depression- which i do not have)?

how about the combination of the Vipax XR and the seroquel?

and do u think i can handle not taking them and feeing fine?

Answer

Hi, Maya. Check the label to the meds bottle - nothing close to Vipax XR exists. My guess is you're on a Seroquel-antidepressant cocktail, and I'm not about to venture any answer, but I can say this:

If you weren't handling your life well before you started meds, don't even think of going off meds. This particular combo may or may not work for you. You need to work with your doctor in finding something that works for you. This may take time. Generally, the meds will make you stable, but wellness tends to be problematic for a lot of us. Then follows a long learning curve where you get smart about coping and getting well.

When you have been well for some time, only then should you start thinking about the possibility of going it with lower or no meds. But now is not the time.